MathSciNet Relay Station
MathSciNet bibliographic data
MR1860497 (2002j:30021) 30C62 (28A80 37F30)
Bishop, Christopher J.; Tyson, Jeremy T. Conformal dimension of the antenna set. Proc. Amer. Math. Soc. 129 (2001), no. 12, 3631–3636 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement